Further Remarks On Somewhere Dense Sets

Khadiga Arwini (1) , Huda Almqtouf Mira (2)
(1) Tripoli Uni, Libya ,
(2) , Libya

Abstract

In this article, we prove that a topological space X is strongly hyperconnected iff any somewhere dense set in X is open, in addition we investigate some conditions that make sets somewhere dense in subspaces, finally, we show that any topological space defined on infinite set X has SD-cover with no proper subcover.

References

Read More
Arwini, K., & Mira, H. A. . (2022). Further Remarks On Somewhere Dense Sets. Journal of Pure & Applied Sciences, 21(1), 46–48. https://doi.org/10.51984/jopas.v21i1.1630

Article Details

Most read articles by the same author(s)